# SDR N6WA2025011405

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10238
- Aircraft time: 42,971 hours, 31,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319861
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H SILL AT FS280-FS319.7.   REPLACED R/H SILL AT FS280-FS319.7 IAW CRJ SRM 51-42-06
